Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Birth of limit cycles from a 3D triangular center of a piecewise smooth vector field

Full text
Author(s):
Carvalho, Tiago ; Euzebio, Rodrigo D. ; Teixeira, Marco Antonto ; Tonon, Durval Jose
Total Authors: 4
Document type: Journal article
Source: IMA JOURNAL OF APPLIED MATHEMATICS; v. 82, n. 3, p. 561-578, JUN 2017.
Web of Science Citations: 0
Abstract

We consider a piecewise smooth vector field in R-3, where the switching set is on an algebraic variety expressed as the zero of a Morse function. We depart from a model described by piecewise constant vector fields with a non-usual center that is constant on the sliding region. Given a positive integer k, we produce suitable nonlinear small perturbations of the previous model and we obtain piecewise smooth vector fields having exactly k hyperbolic limit cycles instead of the center. Moreover, we also obtain suitable nonlinear small perturbations of the first model and piecewise smooth vector fields having a unique limit cycle of multiplicity k instead of the center. As consequence, the initial model has codimension infinity. Some aspects of asymptotical stability of such system are also addressed in this article. (AU)

FAPESP's process: 14/18508-3 - Minimal sets of piecewise differential systems in dimension 3
Grantee:Rodrigo Donizete Euzébio
Support Opportunities: Scholarships abroad - Research Internship - Post-doctor
FAPESP's process: 13/25828-1 - Minimal sets and invariant manifolds in piecewise smooth systems
Grantee:Rodrigo Donizete Euzébio
Support Opportunities: Scholarships in Brazil - Post-Doctorate
FAPESP's process: 14/02134-7 - Qualitative theory and bifurcations of piecewise smooth vector fields
Grantee:Tiago de Carvalho
Support Opportunities: Regular Research Grants